# SDR SWAA2021122246456

- Difficulty date: November 20, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION SLEEVE FLOOR PANEL 241ABF AT AFT GALLEY AND LAV (6 EA) ; 2021-520665 / [01] TOOL USED: SCALE P/N: SCA-301 S/N: AE-412120 DUE DATE: 24-FEB-22.; [02] REPLACED SLEEVE FLOOR PANEL 241ABF AT AFT GALLEY AND LAV (6 EA) AS PER B737-700 SRM 53-00-50-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGN-OFF BELOW.; [03] REPLACED SLEEVE FLOOR PANEL 241ABF AT AFT GALLEY AND LAV (6 EA) AS PER B737-700 SRM 53-00-50-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGN-OFF BELOW.
